Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

RUT positive for H plyori UGI endoscopy, prescribed Mox, Evion, Nexpro. Are these medicines safe?

I have been advised to take following medicine after finding RUT (antra bx) positive for H. Pylori UGI endoscopy :- 1. MOX- 500 mg for 14 days four cap per day 2. EVION 400mg for 30 days two cap per day 3. CLARIMINE 500 for 14 days two tab. per day 4. NEXPRO 40 mg for 30 days two tab. per day are these medicine safe and what are their side effects.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Your reports show the presence of H pylori infection in your body. MOX, CLARIMIN and NEXPRO are needed to clear the infection.
EVION Is Vitamin E
The common side effects of MOCX and CLARIMINE are diarrhoea, Nausea, which are seen in on out of ten people
Nexpro can cause head ache in one in10 people
Hope this helps
Do get back in case you have further queries
Regards Dr Samir patil
Answered: Mon, 15 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor